# SDR DALA2024040103932

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 6,841 hours, 1,621 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Aft
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5005, RETURNED TO GATE FOR ODD SMELL FROM PAX. AIRFLOW SMELL GOT WORSE ONCE ENGINE START AND APU TURNED OFF. FLIGHT ATTENDANTS COMPLAINED OFF A HEADACHE. CORRECTIVE ACTION: REPLACED APU, CLEANED APU COMPARTMENT AND REPLACED RECIRCULATION FILTERS. (LP 5254368)
